Vol. 2, No. 1, 1952

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 286: 1
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Vol. 280: 1  2
Vol. 279: 1
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Quasi-convexity and the lower semicontinuity of multiple integrals

Charles B. Morrey

Vol. 2 (1952), No. 1, 25–53
Mathematical Subject Classification
Primary: 49.0X
Milestones
Received: 19 February 1951
Published: 1 March 1952
Authors
Charles B. Morrey